# SDR CALA2018100802066

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 43,222 hours, 12,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ADA71701100
- Part serial: 173669
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMERGENCY LIGHTS INOP ON BULLNOSE AT ROWS 3, 25, 31, 34 RT AND 17, 33 LT. REF NR 99824640. ITEM WAS ACCOMPLISHED ON 44.0008 SEE ATTACHED COPY. REF NR 9 9824640. INSPECTION PERFORMED.
